このエントリーをはてなブックマークに追加
ID 56328
フルテキストURL
著者
Watanabe, Taisuke
抄録
We verify some cases of a conjecture by C. Hayashi on the structure of the profile of a finite connected quandle.
キーワード
connected quandle
finite quandle
備考
Mathematics Subject Classification. Primary 20N02; Secondary 57M27.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
85
終了ページ
98
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/5